A remark on the GOP algorithm for global optimization

Liu, Wenbin, Floudas, Christodoulos A. (1993) A remark on the GOP algorithm for global optimization. Journal of Global Optimization, 3 (4). pp. 519-521. ISSN 0925-5001. (doi:10.1007/BF01096418) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/BF01096418

Abstract

In this paper it is shown that a large class of smooth mathematical programming problems can be converted into the standard forms to which the GOP algorithm applies.

Item Type: Article
DOI/Identification number: 10.1007/BF01096418
Uncontrolled keywords: D.C. transformation, GOP algorithm
Subjects: Q Science > Operations Research - Theory
Divisions: Faculties > Social Sciences > Kent Business School
Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Steve Wenbin Liu
Date Deposited: 27 Nov 2013 09:47 UTC
Last Modified: 29 May 2019 11:28 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36853 (The current URI for this page, for reference purposes)
  • Depositors only (login required):